# SDR AALA202205027602

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737
- Aircraft serial: 44447
- Aircraft time: 6,858 hours, 2,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER HEAD CEILING EMERGENCY LIGHT LENS MISSING. ROW 19. REPLACED LIGHT LENS PER AMM 33-51-01.
